MathSciNet Relay Station
MathSciNet bibliographic data
MR2269697 81Q05 (33C90)
Berkdemir, Cüneyt; Berkdemir, Ayşe; Sever, Ramazan Systematical approach to the exact solution of the Dirac equation for a deformed form of the Woods-Saxon potential. J. Phys. A 39 (2006), no. 43, 13455–13463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement